# SDR 2007UALA03967

- Difficulty date: October 1, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 50,500 hours, 34,540 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FAILED MANUAL REVERSION.  NOSE PITCHED UP.  REQUIRED 3 TURNS NOSE DOWN TRIM.
